# SDR DXTA2024103100975

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N143QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9499
- Aircraft time: 11,783 hours, 4,206 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: GW41561501
- Part serial: 4241
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE 50% DEGRADED AMBER CAS ILLUMINATED DURING LANDING ROLLOUT AND AGAIN DURING TAXI. REPLACED FAULTY LH INBD BRAKE CONTROL VALVE,  RH INBD BRAKE CONTROL VALVE IAW AMM 32-44-00. PERFORMED BLEEDING OF THE BRAKES IAW AMM 29-10-00. PERFORMED BLEEDING OF THE #3 HYD SYS IAW AMM 29-10-00. PERFORMED BLEEDING OF THE #2 HYDRAULIC SYSTEM IAW AMM 29-10-00. SERVICED #2 HYD SYS IAW AMM 12-12-00, SERVICED #3 HYD SYS IAW AMM 12-12-00. LEAK CHECKS GOOD. PERFORMED AN OPS TEST OF THE PARKING BRAKE SYSTEM IAW AMM 32-44-00. PERFORMED OPS TEST OF THE BRAKE SYS IAW AMM 32-43-00. PERFORMED OP TEST OF THE AUTO BRAKE ARMING SWITCH IAW AMM 32-43-00. ALL LEAK & OPS CHECKS ARE GOOD.
